# SDR SWAA2019101637877

- Difficulty date: September 27, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT CRACKED AROUND THE FASTENER AT LEADING EDGE NOSE TO SKIN AT ACTUATOR RIBS.          / REPAIRED #1 SLAT SKIN IAW SRM.
